# SDR SWAA2021072228034

- Difficulty date: February 23, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPORT INTERCOSTAL; BETWEEN STA312 & STA328 & LBL 48';CRACK ON UPPER FLANGE. MARKED. / FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL ' 'BETWEEN STA 312-328 LBL 48 CRACK ON UPPER FLANGE ' 'REMVOED CRACKED INTERCOSTAL IAW SRM 51-40-02-0G-0 ' 'AND REPLACED WITH NEW INTERCOSTAL PN:141A5410 U12 ' 'IAW BOEING DWG# 141A5400REV- AND SRM 51-40-02-0G-0 ' 'APPLIED CIC IAW SOPM 20-41-05 OK TO CIC ATAG ' 'A61068
